# SDR P5CA2009111001610

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 39,390 hours, 6,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK THE MAIN DECK, SIDE CARGO DOOR SEAL DEPRESSOR ON THE FORWARD SIDE APPROXIMATELY 1 INCH DOWN FROM TOP WAS FOUND TO BE DAMAGED.  TIME LIMITED REPAIR ACCOMPLISHED IAW EO4453A306.  FAA 8110-3 WAS ISSUED 10 NOV 09.  VISUAL INSPECTION REQUIRED EVERY FLIGHT CYCLE WITH PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT- A CHECK.
